# SDR SWIA200921224

- Difficulty date: March 17, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 23,396 hours, 32,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 5450 - MAIN ENTRY DOOR DIFFICULT TO OPEN.  LUBRICATED.
